# SDR ASAA2018121077261

- Difficulty date: December 7, 2018
- Submitted: December 11, 2018
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 45,135 hours, 13,426 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Bonding Jumper
- Part number: BACJ40AC549
- Condition: Broken
- Location: Anti Ice Valve
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C 78472000 FOUND ENGINE COWL TAI VALVE BONDING JUMPER BROKEN. GROUNDED - YES. REMOVED AND REPLACED TAI VALVE BONDING STRAP, REF B737-800 AMM 30-21-11.
